Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Heavy pressure in chest, rapid heart rate, shortness of breath, taking medicines, no help. What could this be?

Hi. For the last week I have been feeling heavy pressure in my chest . Along with the pressure I get random spouts of rapid heart rate . It doesnt hurt to breathe but It feels like I cant breathe in deep enough to get a good breath. I have been to a doctor that says that she can not hear anything wrong in my lungs and has put me on azithromycin and prednisone as well as an albuterol inhaler . I have been on the antiobiotics for 3 days and neither those nor the inhaler seem to help. My chest still feels like someone is stepping on it.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You need to first seek help for rapid heart rate. Get an ECG taken that will give an estimate of your average heart rate. If you continue to have bouts of rapid heart beat, i suggest that you consult a physician/cardiologist who may order a holter test to find the cause. You may also get a PFT done to rule out asthma/COPD.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor